# SDR CA990715023

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Propeller: Snsnch 72CK
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLERS RECEIVED WITH BELOW MANUFACTURER'S LIMITS MAINTAINED BY OPERATORS.
